# SDR SWIA2019122747242

- Difficulty date: December 3, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI-ICE DUCT SUPPORT BRACKET UNDER LEADING EDGE PANEL 520DZ WAS CRACKED.  REMOVED AND REPLACED THE DUCT BRACKET IAW AMM.
